MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M0054665R0
Medical Device Problem Codes Poor Quality Image (1408); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to the spyscope ds and spyglass ds controller used during the same procedure.It was reported to boston scientific corporation that a spyscope ds and a spyglass ds controller were used during a cholangioscopy procedure performed in the common bile duct on (b)(6) 2021.During preparation, they saw an interference in the image after 3 minutes of using the spyglass.They connected again the spyscope but half of the image in the screen was ok and the other half had lines and colors, so they couldn't see the video properly.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to the spyscope ds and spyglass ds controller used during the same procedure.It was reported to boston scientific corporation that a spyscope ds and a spyglass ds controller were used during a cholangioscopy procedure performed in the common bile duct on november 17, 2021.During preparation, they saw an interference in the image after 3 minutes of using the spyglass.They connected again the spyscope but half of the image in the screen was ok and the other half had lines and colors, so they couldn't see the video properly.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h10: the returned spyglass ds digital controller was analyzed by enercon technologies, and a visual evaluation noted that no defects, wear and tear or damaged.No functional problems found with this controller.No errors in the error log.The reported event was not confirmed.A risk review confirms this is not a new or unanticipated event.A device history record review conducted by the enercon confirmed that the device met all manufacturing specifications.Based on gathered information, the most probable root cause selected is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaint exist for the specified lot.

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12924414
Report Number3005099803-2021-06361
Device Sequence Number4906437
Product Code FBN
UDI-Device Identifier08714729874362
UDI-Public08714729874362
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054665R0
Device Catalogue Number4665R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown